Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Had sinus infection. Muffled hearing, throat pain. Taken antibiotics

I ve had a sinus infection since the beginning of the year, 3 weeks ago imy hearing got muffled in my left ear and 4 days later my throat started hurting, I ve been on antibiotics for ny sinus infection and I ve taken pills for decongestion, but I still can t fully hear out of my ear and only in the morning does my throat hurt when I swallow
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Persistence of the symptoms you present with suggest chronic sinusitis. The sinuses, the ear and the throat are structures which are interconnected, and an infection in one area easily contaminates the other. Appropriate antibiotics are required for these infections. In your case, specific X rays of the sinuses is advised to be done to exclude any pus collection in any of these sinuses. However, consulting an ENT specialist for a proper examination of your ears and throat should be considered.
Hope this helps and best regards,
Luchuo, MD.
Answered: Fri, 1 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor